# SDR AT0100097

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NOSE LANDING GEAR WHEEL WELL LOWER ANGLE CORRODED BEYOND LIMITS AT BS 109 RBL 27.  INSTALLED REPAIR IAW REO-L00405.
